# SDR R61A202101150049

- Difficulty date: January 15, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N821MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000042
- Aircraft time: 38,183 hours, 28,682 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skirt
- Condition: Cracked
- Location: Overwing Fairing
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT OVERWING FAIRING SKIRT CRACKED IN 2 PLACES BELOW THE 12TH PAX WINDOW BACK.
